# SDR SIMA20120321005

- Difficulty date: March 21, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 23,560 hours, 20,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66361
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PROXIMITY LIGHT POSITIONS 3 AT ROW 6 BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PROXIMITY LIGHT POSITION 3 AT ROW 6 IAW EMB 135 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
